Hair problems after quitting birth control pills. What to do? Please help. : birthcontrol

0
15

[ad_1]

Hello everyone. I am a 22 years old female who quit birth control pills a month ago due to several bad side effects including libido loss, mood swings and general uneasiness. Now after quitting, my libido is back I‘d say and my mood is okay but I have another huge problem: my hair. My scalp is itchy all the time, my hair gets oily the next day after i showered and I feel like my hair loss increased. Did anyone else have such experiences after quitting birth control pills? How long will this last? Do you have any recommendations or tips for fixing this issue? I truely regret that I started to take the pills and I promised myself to never do that again. I took them for a year btw if that is relevant for my question. I‘d appreciate any advise and help. Thank you very much in advance!

[ad_2]

Source link